# SDR ASOA2016063015124

- Difficulty date: June 30, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR SILL ANGLE TO BE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A02.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06-001-001-A01 , 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
